CSpace
HAMEL BASES AND WELL-ORDERING THE CONTINUUM
Beriashvili, Mariam; Schindler, Ralf; Wu, Liuzhen; Yu, Liang
2018
Source PublicationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume146Issue:8Pages:3565
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33688
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Beriashvili, Mariam,Schindler, Ralf,Wu, Liuzhen,et al. HAMEL BASES AND WELL-ORDERING THE CONTINUUM[J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2018,146(8):3565.
APA Beriashvili, Mariam,Schindler, Ralf,Wu, Liuzhen,&Yu, Liang.(2018).HAMEL BASES AND WELL-ORDERING THE CONTINUUM.PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,146(8),3565.
MLA Beriashvili, Mariam,et al."HAMEL BASES AND WELL-ORDERING THE CONTINUUM".PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 146.8(2018):3565.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Beriashvili, Mariam]'s Articles
[Schindler, Ralf]'s Articles
[Wu, Liuzhen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Beriashvili, Mariam]'s Articles
[Schindler, Ralf]'s Articles
[Wu, Liuzhen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Beriashvili, Mariam]'s Articles
[Schindler, Ralf]'s Articles
[Wu, Liuzhen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.